Ask a Dog Vet and Get Answers to Your Dog Health Questions
Good Morning Clancy and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry to hear about your condition, Clancy. I know this is making things very difficult for you to help your sweet frightened AbbaGayle. Your vet did the right thing by giving the Trazadone but there are a few other things that will help her past this. Purchase a DAP Collar at the pet store along with Rescue Remedy. This is a canine pheromone that acts as a calming agent and will help AbbaGayle past this. Have someone help you Clancy to walk AbbaGayle into the back yard and praising her and giving her treats while doing this. This is called "Desensitization" and will take some time and patience but with these medications on board, it will be easier for sweet AbbaGayle to get past this, Clancy.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****